MathSciNet Relay Station
MathSciNet bibliographic data
MR1627287 28E05 (03H05 90A14)
Sun, Yeneng A theory of hyperfinite processes: the complete removal of individual uncertainty via exact LLN. J. Math. Econom. 29 (1998), no. 4, 419–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement